MAUDE Adverse Event Report: CONTEGO MEDICAL, INC PALADIN SYSTEM; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

CONTEGO MEDICAL, INC PALADIN SYSTEM; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Model Number PD-5030-140-2
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event description: it was reported that during treatment of a calcified lesion in the left carotid artery using the paladin percutaneous transluminal angioplasty iep sys, difficulty was noted during deployment.Artery diameter reported as 4-6 mm.A non-medtronic (silk road tcar) sheath and a 90 cm 014 non-medtronic (silk road) guidewire were used.The vessel was pre-dilated with a non-medtronic (silk road tcar) balloon.The vessel was post-dilated with the 5x30 mm paladin pta iep device.It was reported that the thumbwheel that opens and closes the filter was not functioning properly, and the physician was not able to fully deploy the filter.The physician used the paladin balloon to post-dilate the lesion without opening up the filter.The device was safely removed from the patient.No patient complications have been reported as a result of this event.Investigation: the product was not returned, therefore an investigation into the actual product could not be performed.A review of the lot history record (lhr) was conducted.No manufacturing deviations, processing anomalies, or quality issues were identified that could have contributed to the reported inability to deploy the filter.Conclusions: the exact cause of the alleged reported inability to fully deploy the filter can not be determined.This mdr report is being filed as a conservative measure.

Brand Name
PALADIN SYSTEM
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
CONTEGO MEDICAL, INC
3801 lake boone trail,
suite 100
raleigh
Manufacturer (Section G)
CONTEGO MEDICAL
3801 lake boone trail,
suite 100
raleigh
MDR Report Key24636003
Report Number3011471056-2026-00034
Device Sequence Number9014975
Product Code NTE
UDI-Device Identifier00851616007002
UDI-Public00851616007002
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K221339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPD-5030-140-2
Device Catalogue NumberPD-5030-140-2
Device Lot NumberZ2460593A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown